# SDR TIM2004F00000

- Difficulty date: September 30, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N192GA
- Make and model: Beech 1900
- Aircraft serial: UB17
- Engine: Pwa PT6A65*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 1145800341
- Condition: Pin Hole
- Location: Lt Ib Wing
- Part time: 38,469 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE DOING A ROUTINE INSPECTION, IT WAS NOTICED HYDRAULIC FLUID ON THE LOWER PORTION OF THE LT IB WING.  AFTER CLEANING THE AREA AND PERFORMING A RETRACTION TEST, IT WAS DETERMINED THAT THE RETRACTION TUBE HAD A PIN HOLE IN IT.  COULD NOT GUESS ON THE PROBABLE CAUSE.  THE LINE WAS FOUND CORROSION FREE INSIDE AND OUT.  THE HOLE WAS LOCATED IN A 90 DEGREE BEND.
